ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On Finsler Σ-spaces

Latifi, D. and Toomanian, M. (2015) On Finsler Σ-spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 22-35. ISSN 00002-3043

[img] PDF
Download (1851Kb)

    Abstract

    In this paper, we study Finsler Σ-space. We first prove that any Σ-space is a homogeneous Finsler space. Then we study some geometric properties of Berwald Σ-space and prove that any generalized symmetric Berwald space is a Berwald Σ-space where Σ is cyclic.

    Item Type: Article
    Uncontrolled Keywords: Σ-space, generalized symmetric space, Finsler space, Berwald space
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Jul 2015 14:26
    Last Modified: 01 Jul 2015 14:26
    URI: http://mathematics.asj-oa.am/id/eprint/2453

    Actions (login required)

    View Item